The structure of semispaces

V.L.jr. KLEE

Mathematica Scandinavica (1956)

  • Volume: 4, page 54-64
  • ISSN: 0025-5521; 1903-1807/e

How to cite


KLEE, V.L.jr.. "The structure of semispaces." Mathematica Scandinavica 4 (1956): 54-64. <>.

author = {KLEE, V.L.jr.},
journal = {Mathematica Scandinavica},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {54-64},
title = {The structure of semispaces},
url = {},
volume = {4},
year = {1956},

AU - KLEE, V.L.jr.
TI - The structure of semispaces
JO - Mathematica Scandinavica
PY - 1956
VL - 4
SP - 54
EP - 64
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.